MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE

DEPUY MITEK LLC US ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE
Catalog Number 242012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The complaint device was received and evaluated at service center.We do not have a specific complaint or a defect description from the customer.The complaint was not confirmed due to lack of a specific complaint, however other defects were identified and repaired using the measures listed in the "proof of repair".Objective window was replaced, rod lens were replaced, tube was replaced fiber optics was replaced.Unit cleaned.Functional test was performed, needle was bent or kinked, optics was damaged.As per input check report, distal end was defective, there were scratches at light post and had bad image.At the time of the investigation, the root cause of the failure mode is undetermined.Review of the device history record indicated that this batch of product was processed without incident; therefore there is no evidence of manufacturing anomalies on the records reviewed.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in the (b)(6) that the arthscp,4/175_30_jl/storz hub was broken.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.Investigation summary - the complaint device was received and evaluated at service center.We do not have a specific complaint or a defect description from the customer.The complaint was not confirmed due to lack of a specific complaint, however other defects were identified and repaired using the measures listed in the "proof of repair".Objective window was replaced, rod lens were replaced, tube was replaced fiber optics was replaced.Unit cleaned.Functional test was performed, needle was bent or kinked, optics was damaged.As per input check report, distal end was defective, there were scratches at light post and had bad image.At the time of the investigation, the root cause of the failure mode is undetermined.Review of the device history record indicated that this batch of product was processed without incident; therefore there is no evidence of manufacturing anomalies on the records reviewed.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot - dhr review, part number: 242012, serial number: (b)(4), lot number: n/a, quantity of the lot: 1 piece, supplier lot number: n/a, release to warehouse date: 11/18/15, expiry date (if applicable): n/a, supplier: (b)(4), manufacturing site: anaheim, ca, any anomalies or discrepancies in the manufacture of the lot: none.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).

Brand Name
ARTHSCP,4/175_30_JL/STORZ HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8101838
Report Number1221934-2018-55369
Device Sequence Number1619916
Product Code HRX
UDI-Device Identifier10886705026210
UDI-Public10886705026210
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1